A1 Journal article (refereed)
Quasi-nearly subharmonic functions and quasiconformal mappings (2012)

Koskela, P., & Manojlovic, V. (2012). Quasi-nearly subharmonic functions and quasiconformal mappings. Potential Analysis, 37 (2), 187-196. doi:10.1007/s11118-011-9252-y

JYU authors or editors

Publication details

All authors or editors: Koskela, Pekka; Manojlovic, Vesna

Journal or series: Potential Analysis

ISSN: 0926-2601

Publication year: 2012

Volume: 37

Issue number: 2

Pages range: 187-196

Publisher: Springer

Place of Publication: Berlin

Publication country: Germany

Publication language: English

DOI: https://doi.org/10.1007/s11118-011-9252-y

Open Access: Publication channel is not openly available

Free keywords: quasi-nearly subharmonic function; quasiconformal mapping

Contributing organizations

Ministry reporting: Yes

Reporting Year: 2012

JUFO rating: 2

Last updated on 2020-15-10 at 23:06